| Model Number |
VCP569H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What tissue was being approximated or sutured when it broke? were there any patient consequences associated with the patient? what was used to complete the procedure? procedure name and date? event date? a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
Event or Problem Description
It was reported that a patient underwent an unknown procedure in 2020 and suture was used.During the procedure, the suture broke.There were no adverse patient consequences reported.Additional information has been requested.
Additional Manufacturer Narrative
(b)(4) date sent to the fda: 11/23/2020 additional information was requested and the following was obtained: ¿ did all 4 suture reported occurred on one patient during one procedure? unknown ¿ what tissue was being approximated or sutured when it broke? deep fascia yes.¿ what was used to complete the procedure? another of the same ¿ procedure name and date? thjr ¿ event date? unknown ¿ any patient adverse reported? no note: events reported in 2210968-2020-08233, 2210968-2020-08234, 2210968-2020-08235, and 2210968-2020-08236 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.